# SDR ASAA0480607

- Difficulty date: December 16, 2004
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 59100423
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV-CHECK, RIGHT WING FLAP OUTBOARD VANE INBOARD T/E IS WORN.  REMOVED WORN AREA.  INSTALLED FILLER AND REPAIR DOUBLER.  (M)
